# SDR USAASB00045

- Difficulty date: February 20, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6678
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 7031 - EN ROUTE FROM TPA-BOS, THE NR 1 ENGINE FIRE DETECTION FAULT LIGHT BEGAN TO ILLUMINATE INTERMITTENTLY TO STEADY.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DIVERTED TO CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE B-LOOP FIRE DETECTION ELEMENT.  OPERATIONAL CHECK GOOD.  (M)
